Ortho tri cyclen and spotting

Common Questions and Answers about Ortho tri cyclen and spotting

ortho-tri-cyclen

I just recently started taking a Ortho tri-cyclen and I was wondering if starting birth control could cause your period to be delayed?
This is my first month on ortho tri cyclen lo. I started on the first day of my period and it had been shorter than usual. Then towards the end of the month when I started taking the dark blue pills I started spotting, but then towards the last 3 pills it started to flow like a regular period. Does this mean I'm going to get a period on the green pills?
So I'm on the non active pills and my af seems to wanta come but not..
I have been on Ortho Tri-cyclen for a month now and my period is continuing with spotting most days and a more regular flow on others along with extreme tiredness by the afternoon, brain fog, and dry skin. The tiredness and brain fog is affecting my work. I can barely keep my eyes open by 3pm. Could the bcp be interacting with my Synthroid and my levels have become too low? My husband thinks I need to contact my gyno, and I think I need to have my TSH checked. Any thoughts?
The dr checked all my levels and found out my thyroid was a little off. She gave me something and I took it and got back regular in January and just found out I was pregnant. I was not ovulating or having periods after isotopes the pill. Check with your dr.
I was off and on it for 3 and half years then I left the Depo and went too ortho tri cyclen lot for 3months....com.com.comduring those 3months I missed a couple of pills and I stop in the middle of my last pack.....I bleed off and on if I do anything heavy and now my nipples are very sore after stopping the pill.....why are they sore and how long will I keep bleeding and spotting on and off?
I am experiencing breakthrough bleeding on ortho tri cyclen, between days 11 and 14 in my BC pack. The doctor syas it happens and it is only annoying but I really would like to not have to endure three or four days of breakthrough bleeding or spotting every month. It is messy and not very pleasant during inter course. What other pill combination would lessen this? I am open to a type and dose that will stop this.
I`ve tried Ortho tri-cyclen and it ran my blood pressure up. I also tried Depo provera shot, and it made me feel crazy! I was just wondering if anyone else on here has taken Ortho Micronor, and if so, did you have any side effects? Did you like it? Thanks......
I'm 28 and have been on the pill for about 5 years now. I've been taking Ortho Tri-Cyclen Lo for some time now. Sometimes I will have light spotting for a couple of days halfway between my periods. My doctor says it could mean I need a higher dose but it is fine for me to stay on what I have now and just accept the spotting if I prefer, since a higher dose may make me nauseous. I just had my annual exam in November and everything turned up normal and healthy.
I have been spotting for about a week and a half and am getting worried. I am on the pill and my period is not due for another week. Is there anything I can do to stop the spotting? What could it be?
I am not sexually active, so during the same visit, I asked to go on birth control pill, as my wedding is in May. I am now on Ortho Tri Cyclen. She had me start taking it the Sunday after my office visit, which was about a week before my period. So, I get my period as scheduled and this month, again, one week after my period was over, I spotted. Only this time, the spotting has not stopped. Now I am having brown spotting for about one week so far. What is going on? Does anyone have any input?
Good Morning. I am on Ortho Tri Cyclen bc. I normally have a pretty regular cycle. I had my normal period start on Wednesday and last through Saturday. Totally normal, but then Saturday night I had sex with my long term boyfriend and I noticed about 20 minutes after I had some light red spotting only when I went to the bathroom.
I was on Ortho Tri-Cyclen Lo for 7 months and bled all of the time during periods, in between periods, etc. Once, I bled for 15 days. I ended up changing to Yasmin since the Lo was not enough hormones for me.
My last period started on Oct 7th - I am on Ortho Tri-Cyclen Lo... and have been for YEARS. I had sex on Oct 18th, and had a dark brown discharge from Oct 27 - Nov 3rd (week before my scheduled period). I assumed old blood. I was supposed to start my normal period on Nov 4th - but it's now the 7th and no period. I have been very stressed regarding the constant spotting last week and took a home pregnancy test yesterday and it came back negative.
Hello. Ok, here's my situation. I just started taking Ortho Tri-Cyclen Lo again after a few months. At the end of my cycle, like the day my period ended, my bf and I had unprotected sex and he pulled out. I was concerned anyway so I took Plan B about 36 hours after, and I also started the second month of birth control at pretty much the same time. I started spotting like 2 weeks after very lightly for like 4 days. Was this my period?
I have gradually worked my way down from Ortho Tri-Cyclen to Ortho-Cyclen to Yasmin to Yaz (not that you have to do this, it's just the order in which they came out). Yasmin has much less hormone than Ortho Tri-Cyclen or Ortho Cyclen, is just as effective, does not give you horrific mood swings, and you only have a 2-3 day period because there are only four placebo pills, which is better than the "no period at all" route if you have issues with spotting.
For the past 7 months, I have been taking Ortho Tri Cyclen lo. And i get my period every 4 weeks. It narmally comes on a Wednesday and stops on Monday. On Saturday, (09/26/09) me and my man were having sex. 2:00 a.m Sunday Morning, i noticed light red spotting and it continued through to Monday then it got heavier and became my period and lasted to Friday.
9 days ago he took me off of the Aygestin and put me on Ortho Tri Cyclen.....my tubes were tied in 1996, and due to abstinence, I know miscarriage can't be the cause. My doctor assures me this is a menopause stage....but I'm still confused....how can I be passing all of this tissue less than a month after a D&C? I've always trusted my doctor but now I'm beginning to wonder if I should get a second opinion.
I changed birth control 2 months ago. I was taking Seasonale, went back to Ortho Tri Cyclen (not LO) - and got through the first month, no problems, skipped my period & went straight to my next pack, and now on week 3 of this second pack - I'm having this problem. Think this is normal? There are no other symptoms, no cramping or anything out of the ordinary... Any thoughts would be greatly apprecited! Thanks!
Hey everyone, I'm on Ortho Tri-Cyclen Lo, and I have been spotting for about 3 or 4 days now. I'm not due to get my period until next Tuesday. My birth control schedule has been a little messed up this month with Christmas, New Year's, and not being in the regular 'swing' of things. I have been on OTCL for 2 1/2 years, and I've never spotted before. Do you think this could just be from my different schedule, or could I be pregnant? Is this implantation bleeding? I'm not ready for kids!
I'm on Ortho Tri-Cyclen i had my girl thing on my 6 i started a new pack that Sunday and me and my bf had sex that Monday and he pulled out then Thursday we had sex the condom busted now i have white discharge i feel sleepy and bloated and sick to my tummy and boobs are sore everyone says its in my head but idk i don't take the pills at the same day sometimes miss one and im still taking them could i be
For 8 years I took Ortho-Tri-Cyclen, and was then switched to Femodette, a low-dose monophasic UK pill with 20 mcg of ehinylestradiol and 75 mcg of gestodene. Ortho-Tri-Cyclen is not available in Europe. I requested that my GP prescribe a new pill anyway, as towards the end of 8 yrs on Ortho-Tri-Cyclen I was experiencing moderate mood swings with frequency. I have 2 concerns: (a) Is my new pill safe?
I am on my 2nd month of takin Ortho Tri Cyclen Lo cuz being on the patch caused a hormonal inbalance so my gyno switched me and on my 5th day of pills, I started bleeding...it is heavy now..I had my period a week ago? is this normal? wats wrong with me?
I been taking ortho tri-cyclen lo 1 yr and a half, this last pack i have missed some days and double up on the pill, i didn't take any of the green pills. didn't get my period and started a new pack and then had spotting on the first week of the pills. I am starting on week three and starting to feel real tired and swollen breast and occasion nausea. My bf is overseas and last time we where together was in december, is there any reason to be alarm, can i be pregnant .
I have been on the pill for years now. I am currently on Ortho-tri-cyclen-lo and I am thinking about switching to Seasonique so I won't get 12 periods a year. I want to be on a pill that won't make me gain weight or give me major acne. Any tips/help.
I just started taking ortho tri cyclen lo birth control pills august 4, 2013. I started my cycle august 14-24 which was odd cuz it was way to long for me and now its august 29, 2013 and im bleeding again. What does this mean? I was spotting a few days before today but now its getting a little heavier. Why wont my period stop?
And I was having a LOT of unprotected sex with my boyfriend almost every day before the 30th but I dont think I'm pregnant I just want to know if it could be the pills doing this to me, I'm taking Ortho Tri-Cyclen Lo and I read about a lot of women taking these also have dark brown spotting. I've taken these before and it never happened, what could it be?
MedHelp Health Answers